# SDR A4JA12100403

- Difficulty date: November 27, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N935DS
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SWF, BOTH LAV SMOKE DETECTORS SOUNDED.  NO INDICATION OF SMOKE.  CLEANED DEBRIS FROM LAV SMOKE DETECTOR.  GROUND OPS CHECK NORMAL IAW DC9 MM 26-10-0.
